# SDR HALA2020111200202

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N495HA
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 26,799 hours, 23,591 cycles
- System (JASC): 3443 · Doppler System
- Part: Adiru
- Part number: HG2080AC01
- Part serial: 01096301
- Condition: Defective
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR/FUMES-IRS 1 FAIL IN-FLIGHT, NOTE: FLIGHT ATTENDANT REPORTED BURNING SMELL ON TAKE OFF IN HNL (FAULT CODE 344333/344301).  REPLACED ADIRU-1, PER AMM 34-43-00-710-802 AND 34-43-00-710-801.  PERFORMED OPERATIONS TEST.  ALL TESTS PASSED, OK FOR SERVICE.  NO BURNING SMELL NOTED.
